MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC141000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: plc201400/ (b)(4), udi (b)(4), plc141000/ (b)(4), udi (b)(4) and plc231400/ (b)(4), udi (b)(4).
 
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® excluder® thoracoabdominal branch endoprosthesis (tambe device): on an unknown date, the patient was implanted with several gore® excluder® after market devices, as well as the gore® excluder® thoracoabdominal branch endoprosthesis (tambe device).It was reported that on (b)(6) 2022, the patient presented with femoral compartment syndrome (unknown if it was on the left or right side).The physician reintervened and performed a fasciotomy.The patient tolerated the reintervention procedure.
 
Additional Manufacturer Narrative
Per md24757, section 6, worldwide adverse event guidance no reportable death, serious injury, or malfunction occurred; this event is deemed not reportable in the united states (ref: 21cfr 801.4 & 803.3).Per md24757, section 6, worldwide adverse event guidance no reportable death, serious injury, or malfunction occurred; this event is deemed not reportable in japan (japan guidelines for deficiency reporting).Per md24757, section 6, worldwide adverse event guidance this event meets the criteria of a death, serious injury, or malfunction and is reportable in the united states and japan.The physician would not provide any additional patient details.Additional investigation determined no product problem or deficiency caused or contributed to an adverse event/incident for the patient; the initial medwatch was submitted in error, and is hereby retracted.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14575797
Report Number3013164176-2022-01392
Device Sequence Number6177260
Product Code MIH
UDI-Device Identifier00733132618637
UDI-Public00733132618637
Combination Product (Y/N)N
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/16/2025
Device Model NumberPLC141000
Device Catalogue NumberPLC141000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale